# SDR ASAA2016042016592

- Difficulty date: April 20, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 73,107 hours, 42,063 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C3271410
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LANDING GEAR BEAM SUPPORT FITTING CRACKED AT UPPER FASTENER HOLE 4TH FROM INBD.  ACFT GROUNDED.  ACCOMPLISHED INSPECTIONS TO RT MLG BEAM AFT SUPPORT FITTING IAW EA NR 400-57EA-17060.  THIS IS A CATEGORY C REPAIR RT WING MLG BEAM AFT SUPPORT FITTING MUST BE R & R BEFORE ACFT REACHES 54,063 ACFT TOTAL FLT CYCLES. REFER TO EL TYPE EA 400-573A-17061 FOR FITTING R & R.
